As you may know, I am currently weaning off of Effexor. I am doing so because I have no more problems, and I am 100 percent sane. All you people still on drugs? Y’all are nuts. I alone perceive the world correctly.
(That is the first and last time I will ever use “y’all” in my blog. Indeed, I don’t know why I did it in the first place, but there it is, and I’m keeping it there.)
Yes! So! I am now down to 15 granulinos. (That’s a technical term. Shut up.) Fifteen! That’s, like, less than no milligrams of Effexor. Given the frighteningly brief half-life of Effexor, I don’t know how that dosage doesn’t catapult me into withdrawal within an hour of taking it. Or maybe it does, and I’m too addled to notice.
What, you may ask, is life like on fifteen sprinkles of Effexor? First of all, it’s colder. And grayer. There is no more candy, and no one is wearing costumes. The good part is that weaning down to fifteen means that your child will find the Stormtrooper he has been tearily demanding for the past week. And when he finds it, his joy is so immense that your heart will swell and your eyes immediately begin exuding liquids.
The gnome is still back there, although he’s less kicky than he’s been in the past few weeks. (A few days ago my husband raised his voice a half-decibel and I immediately burst into tears. In his clumsy attempt to be sympathetic, he asked, “Is Grumpy Buckets making an appearance?” and I was all, “His name is Sloppy Buckets and you are not allowed to talk about him.”). Overall, I am not the sopping mess of last week. I love you, number fifteen!
This morning I was complaining to my husband about the leg pain I am now suffering. It began, hmm, a few weeks ago, right about the time I began my weaning. My legs are intensely achy and crampy and sometimes they spastically jerk and flail, usually as I’m trying to sleep. (And not, luckily, when I’m walking down the street.) While I whined and carried on and he tried to pretend he was paying attention, a little voice in my head astutely pointed out, “Effexor withdrawal, you jerk. GOD, you’re such a jerk. God!” So I went online, where all the most credible medical advice can be found. I mean, yes, most of the people writing about their leg pain when they started going off Effexor seem to be unhinged, but that many crazy people can’t all be wrong, right? And many other people recommended magnesium for it, and apparently magnesium can’t hurt you overly, although it can cause unpleasant digestive troubles. And then I remembered that a nice commenter here had told me to take magnesium. Thanks! Wish I had listened to you, when you tried to help!
Okay, that’s all. Get back to work! Or, wait, it’s Saturday. Go back to whatever it is you do.